# SDR SWAA2013052016222

- Difficulty date: May 11, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 35,906 hours, 20,821 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN AT STAB STA 129.5, 8" FORWARD OF REAR SPAR CRACKED.  REPAIRED SKIN IAW SRM.
